# SDR DALA2023061304849

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,590 hours, 38,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 AD - AWR - DAMAGES WERE FOUND ON LH ENG DRAG FTG AND CLAMP-UP HOLES 1-10 AS FOLLOW: HOLE #1 TO #10 CORROSION ON SKIN AND FITTING ALL AROUND, ADDITIONALLY HOLE #7 GOUGE ON FITTING AT 6 CLOCK POSITION, IN REFERENCE TO JOB 068-0001 / CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00191: LH ENG DRAG FTG AND CLAMP-UP HOLES 1,6,7,9 AND 10 WERE REPAIRED CARD 5720-01100-04A AND 2, 3, 4, 5 AND 8 WERE REPAIRED PER PRI 609107-14AD REV. 5 AND ER/A 609107-14AD REV ORIG SECTION I: PERMANENT REPAIR. (2810384)
